# SDR IPXA2024112225630

- Difficulty date: November 1, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,219 hours, 19,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR PANEL P/N AWE7758-11 IS CRACK, 52-10. INSTALLED L1 DOOR LOWER ACCESS PANEL P/N AWE7758-11 IN REF TO MD-11 SRM 51-31-01. REVIEWED.
